# SDR UIEA2018062501239

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,769 hours, 19,824 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Screen
- Condition: Dirty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SYS NR 2 EX RADAR FAILED IN FLIGHT (TWICE). REMOVED & CLEANED AIR SCREEN ON BOTH LT & RT WEATHER RADAR TRANSCEIVER UNITS. OPS CHECK GOOD ON BOTH IAW AMM 34-41-01.
